DOI 10.1097/00006565-198612000-00008
PCP intoxication in seven young children.
Аннотация
Five infants and two young children were treated at a large children's hospital for phencyclidine intoxication. The clinical symptoms and signs were mostly neurologic, including diminished response to tactile and verbal stimuli (100%), ataxia (71%), nystagmus (57%), constricted pupils (57%), depressed sensorium, and stupor associated with a blank, expressionless stare (57%). Notably absent were the behavioral aberrations such as aggression, which are usually seen with PCP intoxication in older children and adults. The possibility of drug intoxication was denied by most of the parents or surrogate parents accompanying these small children and infants for treatment. It is suggested that a systematic investigation for possible PCP exposure, including a urine toxicology screen for PCP (preferably by immunoassay methods), be conducted whenever an infant or child is brought for emergency treatment of unresponsiveness, bizarre behavior, dyskinesis, dystonic posturing, atypical oculomotor and pupil findings, or evidence of hallucinations.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.